# SDR DALA2023021301094

- Difficulty date: February 6, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 25,117 hours, 9,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9534045) ONE INTERIOR EMERGENCY EXIT AISLE LIGHT ABOVE ROW 30ABC IS INOP. FWD TO MEL 33-00-15A. NO "M" PROCEDURES.  R&R BATTERY PACK AND BASE. LIGHT OPS NORMAL PER B737 AMM 33-51.
